RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 332–338 (Mi jmag500)  

Projection method and unconditional bases

A. M. Minkin

Department of Mechanics and Mathematics, Saratov State University, 83, Astrakhanskay Str., 410071, Saratov, Russia

Abstract: Necessary and sufficient conditions are obtained for unconditional basicity with brackets of a family of exponentials in the space $L^2(-a,a)$ or in its span. The subspaces corresponding to the brackets are spanned by exponentials with “neighboring” exponents.

Full text: PDF file (797 kB)
Full text: http:/.../abstract.php?uid=m03-0332e

Bibliographic databases:
Received: 17.05.1996
Language:

Citation: A. M. Minkin, “Projection method and unconditional bases”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 332–338

Citation in format AMSBIB
\Bibitem{Min96}
\by A.~M.~Minkin
\paper Projection method and unconditional bases
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 332--338
\mathnet{http://mi.mathnet.ru/jmag500}
\zmath{https://zbmath.org/?q=an:0891.46002}


Linking options:
  • http://mi.mathnet.ru/eng/jmag500
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020